# SDR GLBA2001114

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 10,629 hours, 13,802 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WILL NOT PRESSURIZE.  CLEANED OUTFLOW VALVES AND DOOR SEALS.
